# SDR F3LA2022112900155

- Difficulty date: October 30, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N310FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7600
- Aircraft time: 18,212 hours, 7,917 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE PEMCO N/R# 13031.0334 AFT WET AREA RH SHEAR PLATE CRACKED.  REMOVED AND REPLACED AFT WET AREA RH SHEAR PLATE IAW SRM 51-72-11-911-001
